# SDR SCNA20250117021

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 23,637 hours, 14,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK ORDER 80673, NR00061: DURING FINAL WALK, SEVERAL EMERGENCY LIGHTS WERE FOUND INOP AT LH OVHD BINS AND LH FWD EMERGENCY EXIT.  SUMMARY:TROUBLESHOOTING PROCEDURE WAS PERFORMED PER B737-800 FIM TASK 33-50 TASK 801 AND EMERGENCY LIGHTS BATTERY PACK M2335 WAS REPLACED PER B737-800 AMM 33-51-06-960-805. SATISFACTORY TEST.
